Metrics

From
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions by Yi-Xuan Sun, Jing-Yu Wang and Bai-Ni Guo Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134 doi:10.12691/tjant-4-5-2
Views
4960
Html 4472
Abstract 488
10 October 2016 (publication date) through 21 September 2019 *
13.47 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2044
PDF668
Epub482
XML616
PPT0
Figures156
Tables122
Export: 1500
RIS452
BibTex538
Endnote510
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com